# SDR AU990836

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Hartzl BHCC2YF2
- System (JASC): 2140 · Heating System
- Part: Liner
- Part number: 5751546
- Condition: Unserviceable
- Location: Heating System
- Component: Janitrol, B3040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN HEATER COMBUSTION LINER FAILED.  FOUND DURING INSPECTION IAW AD/AIRCON/9 AMDT5.
